Home On the distribution of some characteristics of a quasimonotone mapping
Article
Licensed
Unlicensed Requires Authentication

On the distribution of some characteristics of a quasimonotone mapping

  • M. I. Tolovikov
Published/Copyright: January 7, 2011
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 20 Issue 5-6

Abstract

We consider a mapping of a discrete circle into itself preserving the order inside triples of points. We describe the structure of the graph of the mapping and investigate the distributions of the number and lengths of its cycles.

Received: 2008-10-15
Published Online: 2011-01-07
Published in Print: 2010-December

© de Gruyter 2010

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2010.034/html
Scroll to top button